Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Prescribed feliz-s 5mg and 10 mg for paranoid, nervousness, behavior change. Any side effect? Don't have any depression

Doctor asked me for feliz-s 5mg and feliz-s 10 mg for total of one month and then asked to meet him. But i have not started taking it as i m hesitant of side-effects after withdrawing it after 30 days. I found on internet that it is a depression cure medicine but I didn t consult doctor for depression. I went to doctor for paranoid, nervousness , behaaviour change problems and he prescribed me these feliz-s tablets. Can you please guide me whether this feliz-s is anyway related to sexual activities. Also he told me that i will loose some weight as this medicine lowers one s hunger. Is that also right? Should i take these medicines or not as I m only 24? I think i don t have any depression problem. May be I think a lot. Also my BP came 140/90 one time and 122/80 other time. Is this High BP? Please try to answer all my questions.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
You seem to be quite worked up so please relax a bit. Let us try to understand your problem. first, did you consult a psychiatrist or a GP?. Feliz-s is Escitalopram, an SSRI prescribed for Depressive disorder,Anxiety disorder and OCD as well. So I assume your doctor must have prescribed you after carefully considering all pros and cons. it is not right to think that it will lower weight. It can cause reduced appetite but this side effect is temporary . this is often associated with nausea so nobody should think of losing weight with Feliz-s S/E has to be tackled by psychiatrist, when present. They have sexual side effects as well like reduced libido and delayed ejaculation. All SSRI have similar Side Effect Profile. Decision to take medicines has to be taken by considering risk-reward ratio -that means whether the disease is more trouble some or the Side effects. For Example-Pain Killers can cause stomach ulcers that may bleed you to death- do you stop taking pain killers!!!

make an informed decision in consultation with your doctor
best of luck
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor